DIFFERENTIAL EQUATIONS WITH UNBOUNDED OPERATORS IN HILBERT SPACE

被引:0
作者
KRASNOSELSKY, MA
KREIN, SG
SOBOLEVSKY, PE
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1957年 / 112卷 / 06期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:990 / 993
页数:4
相关论文
共 10 条
[1]  
DALETSKII YL, 1956, T SEMINARA FUNKTSION
[2]  
ILIN VA, 1955, DOKL AKAD NAUK SSSR, V105
[3]  
KATO T, 1953, J MATH SOC JAPAN, V5
[4]  
KHILL E, 1951, FUNKTSIONALNYI ANAL
[5]  
Krasnosel'skii M.A., 1956, TOPOLOGICHESKIE METO
[6]  
KRASNOSELSKII MA, 1956, DOKL AKAD NAUK SSSR, V111
[7]  
LADYZHENSKAYA OA, 1955, DOKL AKAD NAUK SSSR, V102
[8]  
LAX PD, 1953, ANN MATH STUD, V33, P167
[9]  
SMIRNOV VI, 1947, KURS VYSSHEI MATEMAT, V5
[10]  
VISHIK MI, 1956, MATEM SBORN, V139